# SDR SIMA200720705

- Difficulty date: July 7, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 13,150 hours, 11,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 200
- Part time: 131,520 hours, 11,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL CORRODED.  REMOVED AND REPLACED SILL IAW EMB SRM 51-20-01, 51-20-03, 51-40-02, 51-40-04 AND 51-40-06.  RETURNED AIRCRAFT TO SERVICE.
